# SDR AALA202101279008

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 14,458 hours, 5,938 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER ALTERNATE GEAR EXTENSION, B SYSTEM WOULD NOT RETRACT GEAR USING LGTU WITH NR 1 ENGINE SHUTDOWN AND A HYDRAULIC OFF AT FL350.  REPEATED AT 15,000 AND B SYSTEM WOULD NOT RETRACT SECOND ATTEMPT.  MANUAL EXTENSION ALSO HAD SIGNIFICANT RESISTANCE ON CABLES AT FL 350.  REMOVED AND REPLACED LANDING GEAR TRANSFER VALV, IAW AMM 32-31-71.
